# SDR B4MR97014

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND STA 1090R FWD EDGE OF NR 3 CARGO DOOR OPENING HAS CORROSION UNDER LOWER END OF SKIN DOUBLER APPROX STR 25R.  REMOVED AND REPLACED RT SKIN FROM STA 1010 TO 1090, STR 20 TO 26 IAW B727 SRM 51-10-1 AND 51-30-2 AND INSTALLED FUSELAGE DOUBLER SPLICE REPAIR IAW B727 SRM 53-30-3, 51-10-2 AND MM 51-20-31 PN=2024-T3 .071. CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 107695.
